# SDR SWAA2016091907921

- Difficulty date: August 30, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 5 SLAT NOSE SKIN CRACKED AT THE ACTUATOR RIB SLAT STA 85.19.  REPAIRED SKIN IAW SRM.
